MathSciNet Relay Station
MathSciNet bibliographic data
MR1942226 (2003k:37078) 37H10 (35B41 37L30 60H15 65P40 82B05)
Robinson, James C. Stability of random attractors under perturbation and approximation. J. Differential Equations 186 (2002), no. 2, 652–669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement